# SDR MASA200600523

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,556 hours, 1,173 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoiler/Stab Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6110 PHX, SPOILER/STAB FAULT STATUS MESSAGE.  PERFORMED SPOST 1 AND 2 TESTS WITH FLIGHT CREW.  NO FURTHER ACTION REQURIED.
